MathSciNet Relay Station
MathSciNet bibliographic data
MR1148026 (93k:30022) 30C55 (30C75 42A16)
Jun, Sook Heui Univalent harmonic mappings on $\Delta=\{z\colon\ \vert z\vert >1\}$. Proc. Amer. Math. Soc. 119 (1993), no. 1, 109–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement